Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why am I having back pain and discomfort on my butts during my periods ?

My name is uche n am 21years old I had unprotected sex 2days after my period n I took postinor 2 now am bleeding n am vin back pains n a litle discomfort on my butts is it normal?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
postinor is known to have mild side effects like
nausea ,vomiting ,

bleeding disturbances : in some cases, 2-3 days following tablet ingestion breakthrough or withdrawal bleeding may occur that generally ceases spontaneously. in the majority of cases the next period starts as expected or somewhat earlier. if the period is more than 7 days late it is recommended to perform a pregnancy test.

in case of prolonged or heavy bleeding, gynaecological examinationis advised.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor